# SDR EE4Y2025091723170

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURE INSPECTION,  FOUND FWD FUSELAGE,  FR 18+50MM, & S27L + 155MM (JUST 8.0MM FROM STR 28L FASTENER ROW), EXTERNAL SKIN WITH LIGHTNING STRIKE WITH EXISTING BLEND OUT. BLEND OUT WAS EVALUATED & CLASSIFIED AS NON-SIGNIFICANT IAW SRM 51-75-16.  LIGHTNING STRIKE DAMAGE GOES BEYOND OF THE 50% OF SKIN THICKNESS, IT WAS REMOVED BY DRILLING A 2.3MM HOLE DIAMETER (Ø2.3MM). PERFORMED DETAIL VISUAL INSP AROUND DAMAGE AREA IAW NDT MANUAL INTRODUCTION PARAGRAPH 5B (1)(B) & NO ADDITIONAL DAMAGE WAS FOUND.  DAMAGE WAS EVALUATED IAW SRM 53-10-01 AD53,  DAMAGE IS TOO CLOSE OF THE S28L,  NO ROOM FOR THE THROUGH DAMAGE REPAIR FASTENER & WASHER. CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-926754 REV. C .
